# SDR SWIA2020090452212

- Difficulty date: July 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON EXTERIOR SKIN CHAFFED ON BOTTOM INBOARD AND OUTBOARD LEADING EDGES (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CHAFE DAMAGE FROM THE RT AILERON OUTBOARD LEADING EDGE SKIN, EVALUATED AND FOUND TO BE WITHIN LIMITS, REF.CRJ200 SRM.  REMOVED RT AILERON LOWER INBOARD SKIN PANEL, P/N 601R13031-148, REF CRJ200 SRM.  REPALCED RT AILERON LOWER INBOARD SKIN PANEL, PN 601R13031-148, PER BOMBARDIER DWG AND CRJ 200 SRM.
